# SDR USAA2009090392355

- Difficulty date: July 25, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654529623
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - NR 6154659 - GALVANIC CORROSION ON TEE SPLICE SUPPORT STRAP AT BS767 BETWEEN, S26L TO S26R. REPLACED TEE SPLICE SUPPORT STRAP AT BS767 BETWEEN, S26L TO S26R IAW SRM 51-10-02 & 51-40-02.
